# SDR TI1R001402

- Difficulty date: February 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N912SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7150
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 419
- Condition: Erratic
- Location: Triple Tach
- Part time: 86 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH - NR 1 NEEDLE BOUNCES BETWEEN 30 AND 60 PERCENT AT ENGINE IDLE- ROTOR NEEDLE GIVING WRONG INDICATION.  REMOVED AND REPLACED.
